# SDR CA090820009

- Difficulty date: August 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 686 hours
- Engine: Pwa PT6A67A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 510767
- Condition: Leaking
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE DRIVEN PUMP LEAKING BY DRIVE SEAL, THIS FILLED ENVIRO CAN TO OVERFLOWING CAUSING FUEL ODOR IN COCKPIT. (TC 20090820009)
